Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Why am I having cramps and spotting after insertion of IUD ?

ok i have had my iud for a week and 4 days and i have cramps here and there and everyday i have this reddish/brown jelly like subtance in my underware and my boyfriend felt the uid while we were in the middle of intercorse is any of this normal
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Radiologist 's  Response
HI!Welcome to IUD is not normal.It means that IUD has slipped from intrauterine location to outside cervix possibly upper vagina.Please consult a doctor for this.the jelly like may be bleeding from IUD.
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor